Jump to content

Pouring fuel on the fire


Austin
 Share

Recommended Posts

So today I went to the  psychologist and got evaluated. I told him about my bad anxiety/panic attacks and my obsessive thinking. And I also told him about my visual snow and he told me that the VS is all in my head. I also told him about my marijuana abuse and the 6-7 times I tried LSD and those of what caused my anxiety and so on. I told him how I might have a hint of hppd and like every other dr he's never heard of it. I told him that me taking a ssri is a no no and what does he do is proscribed me f****** Prozac. I took one today to get my parents off my back and make them feel better about my situation. Because they are worried for me especially my mom. I have been suffering from anxiety/depression for about 5-7 years now.(on and off with depression). I think Prozac would help me feel better but I really don't want to get visuals and flashback from it. So my question to the public is should I take a chance and start with the Prozac or wait about a year or 2 and just see if I get better naturally. (It's only been 5 weeks off the dope.) I think my brain is adjusting right now because I started with the dope at a young age and didn't let my brain develop properly. And now it's trying to develope which is leading to all this stress on my brain/body which is causing my issues. (My thought on it can be way wrong lol). But yeah I will probably take the sober route for about a year and see how I feel and if no improvement I will start with medication. Let me know what you guys think. (I used to be a really happy/hyper kid all until i started smoking dope then I turned quite and self conscious.) I want that side of me back

Link to comment
Share on other sites

Hard to say, as my visuals are off the scale anyway... But it made me incredibly anxious, it made my dp/dr really bad, like I was on a full acid trip, i had suicidal thoughts and just felt terrible, mentally and physically.

As you have only been sober for 5 weeks, I wouldn't even contemplate meds... Give it a few months, so many people here fully recover after 3-4 months drug free.

Link to comment
Share on other sites

Yeah that's what I'm going to do @Jay1. That's what I'm trying to tell my parents to. I guess they are just worried I might hurt myself which I would never do cause honestly I'm scared of death. I also told them if I go to mental just to strap me down in a bed and leave me be for a couple months lol. With food ofcourse. Today is day 2 of taking the Prozac and I don't feel the anxiety AT ALL. That just shows I over think stuff because it takes 4-6 weeks for it to actually work. Not 2 days. But I will not take it. Hopefully I don't withdrawal a little just after 2 days of taking it.? Let me know what you think jay I'm putting my faith of happeniness in your hands!

Link to comment
Share on other sites

Hi Austin. I had a thought about your situation.

If your doctor and parents are insistent on medication, you could try to stear them towards buspirone. It is a mild anti anxiety med that has (to my knowledge) never been a problem for anyone with hppd. I actually think it would help your anxiety and obsessive thoughts too.

As you know, my first choice would be no meds for at least 3 months... But this would be a good 2nd option, imho. Much, much safer than Prozac and actually targets your specific issues (VS aside).

Buy me a beer when your happiness is restored :)

Link to comment
Share on other sites

@Jay1 ok thanks for the advice. I've decided I'm giving myself 5 months of eating healthy, and meditation( never thought I would meditate) before I start any sort of drug to help. I have faith that time will make me better. I think my body was used to being stoned all day now it's not used to being sober. Thanks for all the help and I will send you a gift when I get cured. My parents said they give up on my health because I won't start meds. But I know deep down I'll get better over time. And I've accepted vs I'm trying my hardest to make myself like it as weird as that sounds lol it makes the sky look crazy @Jay1

  • Upvote 1
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.